Mapping nearly continuous function by Newton-like operators in Baire's space

Stephen Ehidiamhen Uwamusi

Abstract


The paper presents a mapping ๐น๐‘›: ๐‘‹ โ†’ ๐‘Œ, where ๐นacts on a topological space ๐‘‹ into a regular topological space ๐‘Œ that is nearly continuous. We use Newton-like operators in Baireโ€™s space in the presence of singularities of Jacobian matrices with contributory factor of the Tikhonov regularization parameter introduced on the discontinuous system in order to enforce the homeomorphic image to be continuous under the induced closed graph theorem. Keywords: nonlinear system; Baireโ€™s space; Newton-like methods; strange attractor.

Full Text: PDF

How to Cite this Article:

Stephen Ehidiamhen Uwamusi, Mapping nearly continuous function by Newton-like operators in Baire's space, Advances in Fixed Point Theory, Vol 9, No 3 (2019), 239-252

Copyright © 2019 Stephen Ehidiamhen Uwamusi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN:ย 1927-6303

Editorial Office: office@scik.org

Copyright ยฉ2019 SCIK Publishing Corporation. All rights reserved.